Bounded approximants to monotone operators on Banach spaces
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 5, p. 573-595
@article{AIHPC_1992__9_5_573_0,
     author = {Fitzpatrick, S. and Phelps, R. R.},
     title = {Bounded approximants to monotone operators on Banach spaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {5},
     year = {1992},
     pages = {573-595},
     zbl = {0818.47052},
     mrnumber = {1191009},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_5_573_0}
}
Fitzpatrick, S.; Phelps, R. R. Bounded approximants to monotone operators on Banach spaces. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 5, pp. 573-595. http://www.numdam.org/item/AIHPC_1992__9_5_573_0/

[As] E. Asplund, Fréchet Differentiability of Convex Functions, Acta Math., Vol. 121, 1968, pp. 31-47. | MR 231199 | Zbl 0162.17501

[At] H. Attouch, Variational Convergence for Functions and Operators, Pitman, 1984. | MR 773850 | Zbl 0561.49012

[A-N-T] H. Attouch, J.L. Ndoutoume and M. Thera, Epigraphical Convergence of Functions and Convergence of their Derivatives in Banach Spaces, Sem. d'Analyse Convexe, Montpellier, 1990, Exposé No. 9. | MR 1114679 | Zbl 0764.46042

[Bai] R. Baire, Leçons sur les fonctions discontinues, Gauthier-Villars, Paris, 1905. | JFM 36.0438.01 | Zbl 0897.01040

[B-F] J. Borwein and S.P. Fitzpatrick, Local Boundedness of Monotone Operators Under Minimal Hypotheses, Bull. Australian Math. Soc., Vol. 39, 1989, pp. 439- 441. | MR 995141 | Zbl 0694.47040

[B-C-P] H. Brezis, M. Crandall and A. Pazy, Perturbations of Nonlinear Maximal Monotone Sets, Comm. Pure Appl. Math., Vol. 23, 1970, pp. 123-144. | MR 257805 | Zbl 0182.47501

[Da] M.M. Day, Normed Linear Spaces, 3rd Ed., Egeb. der Math. u. ihrer Grenzgeb., Band 21, Springer-Verlag, 1973. | MR 344849 | Zbl 0268.46013

[D-F] H. Debrunner and P. Flop, Ein Erweiterungssatz für monotone Mengen, Arch. Math., Vol. 15, 1964, pp. 445-447. | MR 170189 | Zbl 0129.09203

[De] K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, 1985. | MR 787404 | Zbl 0559.47040

[Go1] J.-P. Gossez, Opérateurs monotones non linéaires dans les espaces de Banach non réflexifs, J. Math. Anal. Appl., Vol. 34, 1971, pp. 371-395. | MR 313890 | Zbl 0228.47040

[Go2] J.-P. Gossez, On the Range of a Coercive Maximal Monotone Operator in a Nonreflexive Banach Space, Proc. Amer. Math. Soc., Vol. 35, 1972, pp. 88-92. | MR 298492 | Zbl 0251.47050

[Go3] J.-P. Gossez, On a Convexity Property of the Range of a Maximal Monotone Operator, Proc. Amer. Math. Soc., Vol. 55, 1976, pp. 359-360. | MR 397485 | Zbl 0331.47029

[Hau] F. Hausdorff, Über halbstetige Funcktionen und deren Verallgemeinerung, Math. Zeit., Vol. 5, 1919, pp. 292-309. | JFM 47.0240.01 | MR 1544388

[H-U1] J.-B. Hiriart-Urruty, Lipschitz r-Continuity of the Approximate Subdifferential of a Convex Function, Math. Scand., Vol. 47, 1980, pp. 123-134. | MR 600082 | Zbl 0426.26005

[H-U2] J.-B. Hiriart-Urruty, Extension of Lipschitz Functions, J. Math. Anal. Appl., Vol. 77, 1980, pp. 539-554. | MR 593233 | Zbl 0455.26006

[K-N] H. König and M. Neumann, Mathematische Wirtschaftstheorie (mit einer Einführung in die konvexe Analysis), Mathematical Systems in Economics, vol. 100, 1986, Hain Verlag, Königstein. | MR 842432 | Zbl 0591.90001

[La] P.-J. Laurent, Approximation et Optimisation, Hermann, Paris, 1972. | MR 467080 | Zbl 0238.90058

[Lu] F.J. Luque, Convolutions of Maximal Monotone Mappings (preprint).

[McS] E.J. Mcshane, Extension of Range of Functions, Bull. Amer. Math. Soc., Vol. 40, 1934, pp. 837-842. | Zbl 0010.34606

[No1] D. Noll, Generic Gateaux Differentiability of Convex Functions on Small Sets, J. Math. Analysis and Applications, Vol. 147, 1990, pp. 531-544. | MR 1050225 | Zbl 0715.46019

[No2] D. Noll, Generic Fréchet Differentiability of Convex Functions on Small Sets, Arch. Math., Vol. 54, 1990, pp. 487-492. | MR 1049204 | Zbl 0666.46049

[P-S] D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Sijthoff and Noordhoff, 1978. | MR 531036 | Zbl 0423.47021

[Pa] G.B. Passty, The Parallel Sum of Nonlinear Monotone Operators, Nonlin. Analysis. Theory, Methods and Appl., Vol. 10, 1986, pp. 215-227. | MR 834503 | Zbl 0628.47033

[Ph] R.R. Phelps, Convex Functions, Monotone Operators and Differentiability, Lecture Notes in Math., No. 1364, Springer-Verlag, 1989. | MR 984602 | Zbl 0658.46035

[Ro1] R.T. Rockafellar, Local Boundedness of Nonlinear, Monotone Operators, Mich. Math. J., Vol. 16, 1969, pp. 397-407. | MR 253014 | Zbl 0175.45002

[Ro2] R.T. Rockafellar, Sums of Nonlinear Monotone Operators, Trans. Amer. Math. Soc., Vol. 149, 1970, pp. 75-88. | MR 282272 | Zbl 0222.47017

[Ro3] R.T. Rockafellar, On the Virtual Convexity of the Domain and Range of a Nonlinear Maximal Monotone Operator, Math. Ann., Vol. 185, 1970, pp. 81-90. | MR 259697 | Zbl 0181.42202

[Ro4] R.T. Rockafellar, Characterization of the Subdifferentials of Convex Functions, Pacific J. Math., Vol. 17, 1966, pp. 497-510. | MR 193549 | Zbl 0145.15901

[Ro5] R.T. Rockafellar, On the Maximal Monotonicity of Subdifferential Mappings, Pacific J. Math., Vol. 33, 1970, pp. 209-216. | MR 262827 | Zbl 0199.47101

[Si] S. Simons, The Least Slope of a Convex Function and the Maximal Monotonicity of its Subdifferential, J. Optimization Theory and Applications (to appear). | Zbl 0795.49016

[To] R.M. Torrejon, Parturbation of Nonlinear Operators and their Parallel Sum, Nonlin. Analysis. Theory, Methods and Appl., Vol. 10, 1986, pp. 483-490. | MR 839360 | Zbl 0607.47068

[Tu] A.W. Tucker, Dual Systems of Homogeneous Linear Equations, Linear Inequali- ties and Related Systems, H. W. KUHN and A. W. TUCKER Eds., Annals of Math. Studies, Vol. 38, 1956, pp. 3-18. | Zbl 0072.37503

[Wh] H. Whitney, Analytic Extensions of Differentiable Functions Defined on Closed Sets, Trans. Amer. Math. Soc., Vol. 36, 1934, pp. 63-89. | JFM 60.0217.01 | MR 1501735 | Zbl 0008.24902

[Ze] E. Zeidler, Nonlinear Functional Analysis and its Applications, Vol. II/A, Linear Monotone Operators, Vol. II/B, Nonlinear Monotone Operators, Springer-Verlag, 1985.